Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle pain and lipodystrophy
May 26, 2010

You were very helpful with my question on hypertrophy. I have another question in reguards to that subject. I have seen 5 neurologist and 1 nuero muscular specialist and 1 rhumetologist. All but 1 feel the muscle pain and hypertrophy is due to the hiv or meds. My ID DR. says in 25 years they have never seen hypertrophy instead of atrophy. I am currently trying to get into the Nationl Health Institute for rare diseases. My muscles continue to grow and hurt. Any advise in getting the DRs there to see past the hiv and meds and look in another direction?? My cd4 count is 1200+ and my vr is undetectable. IN 12 yrs I have never been sick with hiv related illinesses. thank you

Response from Dr. Henry

If your muscles are hurting and enlarging then checking for inflammatory markers, muscle enzymes, and considering a muscle biopsy to look at muscle histology might be considerations for further evaluation. KH



Previous
new medication
Next
which meds have least chance for lypodistophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement